# SDR DHL2002363010

- Difficulty date: July 23, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENG 1 LOOP-A ANNUNCIATOR NOT ILLUMINATED WHEN TESTING.  CLEANED CONNECTOR ON NACELLE A-LOOP.  LOOP-A TESTS GOOD IAW A300 MM 26-12-00.
